# SDR WX0A2025090832559

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N257NV
- Make and model: Airbus A320-214
- Aircraft serial: 8329
- Aircraft time: 17,933 hours, 8,957 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DOOR L AFT EMER EXIT ECAM. DURING CRUISE.   COMPLETED TSM 52-21-00-810-802-A. NO FAULTS FOUND AT THIS TIME. A/C OK FOR SERVICE.
